# SDR V0XD201411200241

- Difficulty date: November 14, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,336 hours, 20,927 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER CARRY OVER 4316.  CRACK ON LT WING FIXED LE PARTIAL RIB AT STRINGER 27.25.  REPAIRED PARTIAL RIB BY REMOVING DAMAGE, FABRICATING & INSTALLING DOUBLER IAW REO 670-57-42-534, DATED 30 JUN 2014.  WORK ORDER 80257 WORK CARD 5035.
